Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Feeling dizzy, cold chills, hot flashes and blurry vision. Dehydrated due to vomiting. Had viral bronchitis in the past

Hi I am a 25 year old female and I have for the past few days been dizzy, sick to my stomach, hot flashes and cold chills. I also and feeling very weak and find my vision to be blurred at times. I was in the ER about 3 weeks ago because I was vomiting for 2 hours straight and I was dehydrated and also developed a horrible cough so they determined me to have a stomach but and viral bronchitis . Now 3 weeks later I get this please help do you know what s going on?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
viral bronchitis most often is followed by a viral diarrhoea. it can just be that however it can also be some new stomach infection. kindly go to a doctor and get yourself evaluated by some doctor and basic investigations like CBC and blood pressure
Answered: Fri, 12 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor